# SDR 20000511SH005

- Difficulty date: March 28, 2000
- Submitted: May 11, 2000
- Operation: General aviation
- Aircraft: N963SA
- Make and model: Snias AS350B2
- Aircraft serial: 2855
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Rod End
- Part number: EMRL8RSP3C
- Condition: Worn
- Location: Main Rotor
- Part time: 3,755 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE AND AFT SERVO TOP ROD ENDS AND RIGHT LATERAL SERVO LOWER ROD END HAD WORN  BEARINGS.  (X)
